# SDR SIMA20151104001

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,623 hours, 24,770 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 269
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE INBD BRAKES WERE IN THE AMBER WITH THE NR 3 RT INBD BRAKE, CAUSING A BREAK OVERHEAT ON THE EICAS.  THE NR 1 & 4, BOTH OTBD BRAKES WERE SHOWING IN THE GREEN RANGE, AS THOUGH THEY HAD DONE NO BRAKING.  R & R BRAKE CONTROL UNIT IAW AMM 32-41-02 & NR 3 WHEEL SPEED TRANSDUCER IAW AMM 32-41-03.  OPERATIONS CHECKED GOOD IAW FIM TASK 32-41-00-810-803-A.  WHEEL SPEED TRANSDUCER PN 140197 & SN 4967.
